# SDR 9721019918

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH VENTRAL STAIR SIDEWALL EMERGENCY LIGHTS DIM.  MAINTENANCE REPLACED LAMPS, SOCKETS, AND LENS, OPERATIONAL CHECK OK.
